# SDR UALA2011092605208

- Difficulty date: September 23, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 39,969 hours, 4,876 cycles
- Engine: Pwa PW40903
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Torn
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR INBD EDGE SKIN TORN 14" LONG BY 4" DEEP.  DAMAGE IS 2.5 FT FROM REAR EDGE OF DOOR.  REMOVED RT MLG DOOR.   DOOR REPAIRED & REINSTALLED PER MM.  BONDING WIRES (3) DISCONNECTED ON RT MLG DOOR HINGE.  .
